# SDR AALA2020020759019

- Difficulty date: February 4, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 25,129 hours, 10,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING FUNCTIONAL CHECK OF EMERGENCY LIGHTS, FOUND DOOR R2 EXTERIOR LIGHT INOPERATIVE. REPLACED BULB AT R2 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-04-960-801.
